# SDR CALA2016112500961

- Difficulty date: November 25, 2016
- Submitted: November 26, 2016
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 99,044 hours, 15,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT FLOOR LIGHTS ACFT RT SIDE ARE ILLUMINATED RECYCLED EMERGENCY LIGHT SWITCH ALL LIGHTS OFF NOW. OK TO CONTINUE.
